# SDR UHLA201509020682

- Difficulty date: September 2, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 30,181 hours, 18,544 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FWD EMERGENCY EXIT LOCATOR SIGN IS INOPERATIVE.  SECURED CONNECTOR AT FWD EMERGENCY EXIT LOCATOR SIGN IAW AMM 33-50-19.
